# SDR ASAA2017010719246

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,564 hours, 5,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20343
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 12,582 hours, 4,128 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  NR 2 PACK/ZONE TEMP CONTROLLER FAULTS TCV.  REMOVED AND REPLACED RT TCV IAW AMM 21-51-10, OPS CHECKED NORMAL.
